# SDR R61A20190809835

- Difficulty date: July 29, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,044 hours, 24,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stinger
- Part number: 17087562001
- Condition: Corroded
- Location: Frames 86-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CENTER FUSELAGE III INTERNAL- CORROSION ON AFT DRAIN MAST INTERNAL AFT LATERAL STIFFENER BETWEEN FR 86-87; STR 28R-27R. REMOVED AND REPLACED AFT DRAIN MAST INTERNAL AFT LATERAL STIFFENER BETWEEN FR 86-87 STGR 27R-28R. REF EMB SRM 51-40-08. A/C REMAINS IN CHECK.
